Weight gain bby contraceptives


Q: Hello
I took emergency contraceptive I pill for around 10 times in the month of march and after that in 2 weeks i gained 10 kgs of weight and I stopped getting my periods,i exercised to put my weight dowm but no use,then I got certain tests done and my doctor has put me on a six month course for femilon and 3 months for ebexid.
Will these medicines help
Can this weight gain be a cause of hormonal imbalance
If yes then in how much time will I be fine
Please help me
Thank you.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon